Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 569016, 14 pages
http://dx.doi.org/10.1155/2015/569016
Research Article

Improved Reliability-Based Optimization with Support Vector Machines and Its Application in Aircraft Wing Design

1College of Aerospace Engineering, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China
2Department of Mechanical and Aerospace Engineering, Missouri University of Science and Technology, Rolla, MO 65409, USA

Received 25 September 2014; Revised 20 January 2015; Accepted 13 April 2015

Academic Editor: Marc Dahan

Copyright © 2015 Yu Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu Wang, Xiongqing Yu, and Xiaoping Du, “Improved Reliability-Based Optimization with Support Vector Machines and Its Application in Aircraft Wing Design,” Mathematical Problems in Engineering, vol. 2015, Article ID 569016, 14 pages, 2015. https://doi.org/10.1155/2015/569016.